Duke Mathematical Journal

Convergence in topology

J. L. Kelley

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 17, Number 3 (1950), 277-283.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077476117

Digital Object Identifier
doi:10.1215/S0012-7094-50-01726-1

Mathematical Reviews number (MathSciNet)
MR0036982

Zentralblatt MATH identifier
0038.27003

Subjects
Primary: 56.0X

Citation

Kelley, J. L. Convergence in topology. Duke Math. J. 17 (1950), no. 3, 277--283. doi:10.1215/S0012-7094-50-01726-1. http://projecteuclid.org/euclid.dmj/1077476117.


Export citation